# SDR USAA050846

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ELEVATOR TOP SKIN CRACKED 3 INCHES TOP SURFACE.  MAJOR, COMPOSITE REPAIR IAW EA 96681.  (M)
